MathSciNet Relay Station
MathSciNet bibliographic data
MR2771846 34B37 (47J30 49J40)
Xiao, Jing; Nieto, Juan J. Variational approach to some damped Dirichlet nonlinear impulsive differential equations. J. Franklin Inst. 348 (2011), no. 2, 369–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement